# SDR HYIA20190424001

- Difficulty date: April 24, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N524CA
- Make and model: Cessna 402C
- Aircraft serial: C4020522
- Aircraft time: 35,700 hours, 39,756 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202924
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 15,058 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION AS NOTED IN SID 57-10-16, A CRACK WAS DISCOVERED ON THE RIGHT HAND OUTBOARD NACELLE FITTING. (P/N: 5292029-24) THIS CRACK MEASURES APPROXIMATELY .100 INCHES LONG ON THE OUTBOARD LOWER LEG OF THE FITTING, AND IS CONSISTENT WITH OTHER CRACKS FOUND USING THE LIGHTED BORESCOPE INSPECTION TECHNIQUE (TEXTRON MEL54-02R2) TO SATISFY REQUIREMENT OF AD2017-10-09. THIS FITTING WILL BE REPLACED USING NEW PARTS.
